| Catalog Number |
7126120000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the housing fractured during a procedure.The broken housing could cause the non-sterile battery to be exposed to the sterile field.There were no adverse consequences, no medical intervention and no delay.
Additional Manufacturer Narrative
Additional information gtin: d4.Corrected data: d9.
Event or Problem Description